MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 234 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.The customer is testing four times a day (fasting).The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 236 mg/dl and 241 mg/dl using truemetrix air meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is (b)(6) 2017.The customer stated he has not made any recent changes in his diet, exercise regimen and/or medication.The meter memory was reviewed for previous test result history: 1:234 mg/dl (b)(6) 2017 02:57 pm; fasting:yes.2:226mg/dl 03/20/2017 12:49 pm fasting:yes 3:224mg/dl 03/19/2017 04:14 pm fasting:yes 4:211mg/dl 03/19/2017 12:09 pm fasting:yes 5:215mg/dl 03/18/2017 08:42 pm fasting:yes memory concerns: the customer is concerned with these result: 234 mg/dl on 3/20/2017 @ 2:57 pm, 226 mg/dl on 3/20/2017 @ 12:49 pm and 224 mg/dl on 3/19/2017 @ 4:14 pm.The customer feels that the results he is getting from the meter are reading too high.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6483116
Report Number1000113657-2017-00652
Device Sequence Number19132327
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY